| Model Number |
1000096 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cartridge was often loose during use.There was no reported impact to the customer¿s blood glucose level.Customer declined further troubleshooting, and no additional corrective actions or outcomes were reported.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.